# SDR ASAA0610226

- Difficulty date: March 3, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- Aircraft time: 67,054 hours, 59,260 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Check Valve
- Part number: BC4314
- Condition: Sticking
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NLG UNSAFE LIGHT AND A SYSTEM LOW PRESSURE.  REMOVED AND REPLACED FILTER AND MANIFOILD AND AIR PRESS REG CHECK VLV.  JACKED AND RETRACTED NLG, OPS CHK GOOD, SYS OPS CHK NML.
